The server is under maintenance between 08:00 to 12:00 (GMT+08:00), and please visit later.
We apologize for any inconvenience caused
Login  | Sign Up  |  Oriprobe Inc. Feed
China/Asia On Demand
Journal Articles
Bookmark and Share
Canonical Forms of Fourth Order Self-adjoint Differential Operators with Transmission Conditions
Pages: 113-119
Year: Issue:  2
Journal: Acta Scientiarum Naturalium Universitatis Neimongol

Keyword:  fourth order differential operatortransmission conditionboundary conditioncanonical form;
Abstract: Canonical forms of fourth order regular self-adjoint differential operators with transmission conditions(i,e with inner discontinuities)are investigated.By elementary transformations for the self-adjoint boundary conditions and transmission conditions,canonical forms of self-adjoint boundary conditions for fourth order differential operators are obtained based on the Coddington conditions.The corresponding examples are given to illustrate the resuts.
Related Articles
No related articles found